Results 1 to 2 of 2
Help with Wellbutrin
  1. #1
    sue1669 is offline New Member
    Join Date
    May 2017
    Posts
    2

    Default Help with Wellbutrin

    Hey guys

    Some background - was on paxil for 25 years. This January doctor switched me to Zoloft. UGH. Did not help. Then she put me on Prozac where I slept only 3 hours a night for 8 weeks. Went off. Now I am on wellbutrin. I started at 100 mg a day for eight weeks and just upped to 200 mg (twice a day) three weeks ago. I had the honeymoon period and thought I was done with the depression, but the lingering sadness continues. My health anxiety continues. I don't cry as long as I use to (was about 3 hours at a time). Now I can get over it pretty quickly (15 minutes). However, I still feel like >>>> most of the time. She told me the 200 mg is the "starting" dose of Wellbutrin. So I feel the 100 mg I was on for 8 weeks was a waste of time. I guess is this normal? I see her in three weeks. Maybe I should go up to 300 mg. Is 300 MG the normal dose? My body just feels like I am carrying around 100 extra pounds. I am having trouble sleeping again. Hoping this side affect will go away again. I don't know what to do. I don't want to give up my progress, but should I continue on with this ???

    Any help, insight - anything!! is helpful.

    Sue

  2. #2
    sue1669 is offline New Member
    Join Date
    May 2017
    Posts
    2

    Default

    Can anyone help???

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22